# SDR AALA20131002005

- Difficulty date: October 2, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 51,649 hours, 6,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT ABOVE SEAT 12G INOPERATIVE.  REPLACED LAMP FOR AISLE EMERGENCY LIGHT ABOVE SEAT 12G.  OPERATIONS CHECKED NORMAL
